# SDR ASAA2016042616650

- Difficulty date: April 26, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,825 hours, 10,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS DEEP GOUGES AND CORRODED UNDER CAP STRIPS. ACFT GROUNDED.  EVALUATED PANEL FOR GOUGES AND CORROSION, ORIGINAL MATERIAL THICKNESS WAS  0.71;  MATERIAL REMOVED 0.030;  MATERIAL REMAINING IS 0.041, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  TOOL T8225V, MATERIAL ID FOR TAB NR 2024-T3 0.071 ALUMINUM CLAD, PO 865583.1 AND BAC DWG 453A2610.3,  REV "F".  ALODINED AND PRIMER IAW SRM 51-20-01.
